CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
On concentration of positive ground states for the asymptotically linear fractional Schrodinger equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 2, 页码: 10
Authors:  Li, Suhong;  Li, Jiongyue;  Chen, Yu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A boundary value problem for the nonlinear Dirac equation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 3
Authors:  Ding, Yanheng;  Li, Jiongyue
Favorite  |  View/Download:1/0  |  Submit date:2019/12/31
On concentration of positive ground states for the asymptotically linear fractional Schrodinger equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 2
Authors:  Li, Suhong;  Li, Jiongyue;  Chen, Yu
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Bifurcation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 55, 期号: 4, 页码: 17
Authors:  Ding, Yanheng;  Li, Jiongyue;  Xu, Tian
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30